# SDR AALA2019100759001

- Difficulty date: September 19, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- Aircraft time: 54,531 hours, 22,388 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U147
- Condition: Cracked
- Location: Bs 348-350
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED INTERCOSTAL BETWEEN BS 348 AND BS 350 AT LBL 3. REPLACED INTERCOSTAL PER AARD 51-00-05-1.
